# SDR QXEA2025041100115

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 16,765 hours, 11,662 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260021
- Condition: Malfunctioned
- Location: Thrust
- Part time: 105,561 hours, 104,469 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES SHUTTOFF MULTIPLE TIMES AT FLT 330 + 350, AIRSPEED 0.75/ NO TURBULENCE/ NO ENGINE VARIATIONS OBSERVED. WORKED OK ON CLIMB AND DECENT. (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE. REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW AMM 76-11-01-000/400-801-A, OPS TESTS PASSED. PERFORMED AT/TCQ INTERFACE OPS TEST IAW AMM 22-31-00-710-801-A, OPS TEST PASSED. PLACARDS REMOVED, MTX PROCEDURES REVERSED, MTX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
